# SDR SWIA2020091452483

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 39,343 hours, 35,866 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Disengaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AFTER GEAR SELECTED UP, RECEIVED GEAR DISAGREE FOR NOSE WHEEL.  MAINTAINED 180 KNOTS, PROCEEDED WITH QRH.  GEAR DISAGREE MSG PERSISTED, PULLED MANUAL RELEASE HANDLE, WARNING MESSAGE WENT OUT.  WAS UNABLE TO STOW THE MANUAL RELEASE HANDLE.  FLIGHT 5112-FILED CLOSED.  INTEROGATED PSEU FOR FAULT CODES.  PSEU SHOWING CODES S22, S30, S31, S32, DI14, DI15, PLEASE REFERENCE AML 490078 FOR FURTHER TROUBLESHOOTING.  DURING TROUBLESHOOTING FOUND NLG UPLOCK ACTUATOR TARGET ARM NOT FULLY ENGAGING, CAUSING THE TARGET NOT TO ENGAGE WITH THE PROX SENSOR.  REMOVED AND REPLACED NLG UPLOCK ACTUATOR, IAW CRJ 200 AMM.  OPERATIONAL AND LEAK CHECK GOOD AT THIS TIME.
